Journal of Function Spaces

Journal of Function Spaces / 2009 / Article

Open Access

Volume 7 |Article ID 956891 | https://doi.org/10.1155/2009/956891

Kasso A. Okoudjou, "A Beurling-Helson type theorem for modulation spaces", Journal of Function Spaces, vol. 7, Article ID 956891, 9 pages, 2009. https://doi.org/10.1155/2009/956891

A Beurling-Helson type theorem for modulation spaces

Academic Editor: Hans Feightinger
Received01 Jan 2008

Abstract

We prove a Beurling-Helson type theorem on modulation spaces. More precisely, we show that the only 𝒞1 changes of variables that leave invariant the modulation spaces p,q(ℝd) are affine functions on ℝd. A special case of our result involving the Sjöstrand algebra was considered earlier by A. Boulkhemair.

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views403
Downloads670
Citations